# SDR UALA2011031701287

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 60,973 hours, 22,663 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE STA 1661 CABIN FLOOR SUPPORT HAT CHANNEL EXFOLIATED RBL 0 AS SEEN THRU AFT PIT COMPARTMENT.  NUT PLATE BLOWN THRU MATERIAL.  REPLACED ON SMB W-U E9886H.  DUP OF BASE WRITE UP K6124C.
